# SDR AALA201810059031

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,720 hours, 22,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS MISSING FROM AISLE LIGHT AT 10C.  MAINTENANCE REPLACED THE LENS AND PERFORMED SATISFACTORY OPERTIONAL CHECK.
